# SDR COEA2020043001911

- Difficulty date: April 3, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 200008 HEAVY CHECK COE/MINOR REPAIR: FRAME 14 STRINGER CLIP 5R HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED CLIP WITH OEM PART.
